ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Fujimoto's theorem-A further study

Banerjee, A. (2016) Fujimoto's theorem-A further study. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 51 (4). pp. 25-40. ISSN 00002-3043

[img]
Preview
PDF
Download (4Mb) | Preview
    Item Type: Article
    Uncontrolled Keywords: meromorphic functions; uniqueness; weight sharing; shared set
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 06 Oct 2016 13:55
    Last Modified: 10 Mar 2017 11:53
    URI: http://mathematics.asj-oa.am/id/eprint/2510

    Actions (login required)

    View Item